# SDR QXEA2013011000029

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL 522BT HAS DAMAGE AROUND FASTENER HOLE AND MISSING PAINT.  BLENDED OUT DAMAGE AROUND FASTENER HOLE. NOMINAL THICKNESS 0.225", REMAINING THICKNESS IS 0.220" AND IS WITHIN LIMITS IAW RD 8/4-57-425.  PREPPED MISSING PAINT AREAS IAW SRM 51-25-40-02-01.  VERIFIED AFFECTED AREA TO BE CRACK FREE USING HFEC REF NDTM PT 1 TASK 51-00-06-910-801 AND RD 8/4-57-425. ACCOMPLISHED STEPS 4-7 OF RD 8/4-57-425.
